# SDR UALA2013042502862

- Difficulty date: April 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,196 hours, 20,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME FS 1400 S26L DENTED.   REMOVED DAMAGED SECTION OF FRAME INBOARD FLANGE, FABRICATED DOUBLER AND STRINGER CLIPS AND INSTALLED PER SRM 53-00-07, REPAIR 5.   MAJOR REPAIR.
